# SDR HNAA2021022500061

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 50,010 hours, 43,953 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS 608 36-11 2329701 23FEB21 ROA CLOSE ENG 1 BLEED VALVE FAIL WHEN AT FULL POWER.  EICAS MESSAGE CLEARS WHEN POWER AT IDLE.  FACT 23FEB21 23:11 ROA.  R & R'D HIGH STAGE PRESSURE SWITCH IAW 36-11-00.  OPS CHECK GOOD.
